# SDR CALA2014031090577

- Difficulty date: March 10, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 90,516 hours, 14,430 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER FACE OF AFT CARGO MAIN DOOR SILL WEB STATION 1340 STRINGER 20R.  CORROSION FOUND OUT OF LIMITS.  REPAIRED MAIN SILL DOOR WEB AT STATION 1340 STRINGER 20R.
